# SDR 2023FA0000668

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Engine: Garrtt TPE33112UHR
- Engine time: 23,793 hours, 29,146 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 31035851
- Part serial: 1315172507567
- Condition: Galled
- Location: Accessory Gear
- Part time: 4,526 hours, 5,527 cycles
- Component: Accessory Gear, Hnywl
- Component part number: 31035902
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESSORY GEAR [PN: 3103590-2] BEARING GALLED [PN: 3103585-1, SN: 13-151725-07567, TSN: 4,525.7, CSN: 5,527]. RESULTED IN FAILED SOAP REPORT DUE TO M50 PLATELET DETECTION.
